# SDR CA080812005

- Difficulty date: August 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 21,999 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 71167
- Condition: Broken
- Location: Cylinder
- Part time: 6,862 hours
- Component: Cylinder, Pwa, 399359
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) EXHAUST VALVE BROKE IN CRUISE FLIGHT 15 MIN AFTER DEPARTURE. PARTIAL POWER LOSS - ENGINE VIBRATION. PRECAUTIONARY LANDING EXECUTED.  SERVICEABLE CYL COMPLETE INSTALLED AFTER LOCATING THE DEFECT/FAILURE. ACFT RETURNED TO SERVICE.
